MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421572
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports she caths 6 x day.She uses gcafw out of home and gc glide at home."early last year (b)(6) 2025 she was having urine leakage having to change pads frequently as well as was getting utis she needed antibiotic treatment for.She saw a urologist as advised by her pcp and which ran several tests including a urodynamics test which showed her bladder is not fully emptying.She was given estradiol vaginal cream and in (b)(6) 2025 advised to start cic which she has been doing successfully 6 x a day.She initially trialed many other catheters when she first started cic but prefer our gc hydrophilic catheters.In summer 2025 her utis started occurring again, this time while she was cathing and became recurrent she said it was "1 after the other." her symptoms area always burning sensation, urgency and cloudy urine and has a discomfort with cathing at end of bladder drainage.Her urologist started her on cranberry supplements and treated her with antibiotics each time.She said her urine cultures showed e.Coli at first but then cannot remember the bacterial results of the other urine cultures she needed antibiotic treatments for and think they were different from e.Coli.She had relief for about 3 months, uti free, while she was still cathing, then in (b)(6) 2025 they started coming back like before, recurrent.She could not tell me the bacterial names but she does always get urine testing each time which shows she has a uti.She said her symptoms always go away within 2-3 days of starting the antibiotic and when she is done with the treatment course as prescribed her by md she is only symptom free for 2-3 days and then her uti symptoms come back.She was recently just diagnosed with uti and is currently on her 4rth or 5 th day of taking cephalexin 500mg 4 times a day feeling much better and she is on a 14 day course.Just prior to this uti she said she was diagnosed around christmas time with a uti and she was on 7 days of an antibiotic, name unknown but only symptom free for 2-3 days finishing that course.She is careful to maintain always proper hygiene and cleanses her genitalia with a baby wipe - fragrance free prior to cic." this emdr covers the unknown number of catheters associated with the utis.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23974780
Report Number3005778470-2026-00002
Device Sequence Number10717339
Product Code GBM
UDI-Device Identifier30768455143598
UDI-Public30768455143598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number421572
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale